ENCORE MEDICAL L.P INSERT, STD., PRIMARY, SIZE8 11MM CM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
385-11-508 |
| Medical Device Problem Codes |
Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
09/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to pain and laxity.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2019-00097; 508-44-101, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.